Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Dec 14, 2007, 2:07 PM CST for 46 counties in Texas. It took effect at Dec 15, 2007, 8:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2007, 2:07 PM CST (20:07 UTC)
- In effect from
- Dec 15, 2007, 8:00 AM CST
- Expired
- Dec 15, 2007, 8:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 142007 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 207 PM CST FRI DEC 14 2007 ...DENSE FOG ADVISORY IN EFFECT FOR NORTH TEXAS FROM 6 PM THIS EVENING TO 9 AM SATURDAY... ...WIND ADVISORY IN EFFECT FOR NORTH TEXAS FROM 9 AM TO 8 PM SATURDAY... .RICH LOW LEVEL MOISTURE SURGING NORTHWARD AHEAD OF AN APPROACHING FRONTAL BOUNDARY IN COMBINATION WITH AN ALREADY WELL SATURATED ENVIRONMENT WILL RESULT IN DENSE FOG DEVELOPING ACROSS ALL OF NORTH TEXAS THIS EVENING THROUGH EARLY SATURDAY MORNING. VISIBILITIES WILL BE REDUCED TO ONE QUARTER OF A MILE OR LESS IN MANY LOCATIONS. MEANWHILE...A STRONG COLD FRONT WILL PUSH FROM WEST TO EAST ACROSS NORTH TEXAS BEGINNING SATURDAY MORNING. AS THE FRONT MOVES THROUGH...NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30 MPH WILL GUST UP TO 35 MPH AT TIMES. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150400- /O.NEW.KFWD.FG.Y.0010.071215T0000Z-071215T1500Z/ /O.NEW.KFWD.WI.Y.0011.071215T1500Z-071216T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 207 PM CST FRI DEC 14 2007 ...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 9 AM TO 8 PM CST SATURDAY. ...DENSE FOG ADVISORY INFORMATION... RICH LOW LEVEL MOISTURE IN PLACE AHEAD OF AN APPROACHING COLD FRONT WILL RESULT IN DENSE FOG DEVELOPING ACROSS NORTH TEXAS THIS EVENING AND OVERNIGHT. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. IF DRIVING...SLOW DOWN...USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE AHEAD OF YOU. ...WIND ADVISORY INFORMATION... A STRONG COLD FRONT WILL PUSH ACROSS NORTH TEXAS FROM WEST TO EAST BEGINNING EARLY SATURDAY MORNING. BEHIND THE FRONT...NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30 MPH WILL GUST UP TO 35 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
4 follow-up statements
000 WWUS74 KFWD 150351 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 950 PM CST FRI DEC 14 2007 ...DENSE FOG ADVISORY IN EFFECT FOR NORTH TEXAS UNTIL 9 AM SATURDAY... ...WIND ADVISORY IN EFFECT FOR NORTH TEXAS FROM 9 AM TO 8 PM SATURDAY... .RICH LOW LEVEL MOISTURE SURGING NORTHWARD AHEAD OF AN APPROACHING FRONTAL BOUNDARY IN COMBINATION WITH AN ALREADY WELL SATURATED ENVIRONMENT WILL RESULT IN DENSE FOG DEVELOPING ACROSS ALL OF NORTH TEXAS THROUGH EARLY SATURDAY MORNING. VISIBILITIES WILL BE REDUCED TO ONE QUARTER OF A MILE OR LESS IN MANY LOCATIONS. MEANWHILE...A STRONG COLD FRONT WILL PUSH FROM WEST TO EAST ACROSS NORTH TEXAS BEGINNING SATURDAY MORNING. AS THE FRONT MOVES THROUGH...NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30 MPH WILL GUST UP TO 35 MPH AT TIMES. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- /O.CON.KFWD.FG.Y.0010.000000T0000Z-071215T1500Z/ /O.CON.KFWD.WI.Y.0011.071215T1500Z-071216T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 950 PM CST FRI DEC 14 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST SATURDAY... ...DENSE FOG ADVISORY INFORMATION... RICH LOW LEVEL MOISTURE IN PLACE AHEAD OF AN APPROACHING COLD FRONT WILL RESULT IN DENSE FOG DEVELOPING ACROSS NORTH TEXAS OVERNIGHT. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER OF A MILE. IF DRIVING...SLOW DOWN...USE YOUR LOW-BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE BETWEEN YOU AND THE VEHICLE AHEAD OF YOU. ...WIND ADVISORY INFORMATION... A STRONG COLD FRONT WILL PUSH ACROSS NORTH TEXAS FROM WEST TO EAST BEGINNING EARLY SATURDAY MORNING. BEHIND THE FRONT... NORTHWEST WINDS SUSTAINED BETWEEN 25 AND 30 MPH WILL GUST UP TO 35 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHT WEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 150941 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 341 AM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS FROM 9 AM THIS MORNING THROUGH 8 PM THIS EVENING... .A STRONG COLD FRONT WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS NORTH TEXAS THIS MORNING AND THROUGH THE EARLY AFTERNOON HOURS. AS THE FRONT MOVES THROUGH...NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH...WITH GUSTS TO 35 MPH POSSIBLE. THE PRESSURE GRADIENT SHOULD SLOWLY WEAKEN LATER THIS EVENING...AS THE STORM SYSTEM CONTINUES MOVING AWAY AND POLAR HIGH PRESSURE BEGINS TO SETTLE IN FROM THE NORTH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151745- /O.CAN.KFWD.FG.Y.0010.000000T0000Z-071215T1500Z/ /O.EXT.KFWD.WI.Y.0011.071215T1400Z-071216T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 341 AM CST SAT DEC 15 2007 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... ...FOG INFORMATION... WIDESPREAD DENSE FOG IS NO LONGER EXPECTED...HOWEVER PATCHY AREAS OF DENSE FOG CANNOT BE RULED OUT THROUGH MID TO LATE MORNING ALONG AND JUST AHEAD OF A STRONG COLD FRONT MOVING THROUGH NORTH TEXAS. THE DENSE FOG ADVISORY HAS BEEN CANCELED. ...WIND ADVISORY INFORMATION... A STRONG COLD FRONT WILL CONTINUE TO MOVE ACROSS NORTH TEXAS THIS MORNING. BEHIND THE FRONT...NORTHWEST WINDS SUSTAINED BETWEEN 20 AND 30 MPH...WITH GUSTS UP TO POSSIBLY 35 MPH AT TIMES CAN BE EXPECTED...WHILE USHERING IN MUCH COLDER AIR. THE WINDS AND COLDER AIR WILL COMBINE TO PRODUCE WIND CHILLS FALLING INTO THE 20S AND 30S ACROSS NORTH TEXAS DURING THE DAY AND INTO EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH...WITH LOCALIZED HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE LOOSE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE... AND OTHER LIGHTWEIGHT OBJECTS OUTSIDE THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
000 WWUS74 KFWD 151656 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1056 AM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 8 PM THIS EVENING... .GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER ALL OF NORTH TEXAS. EXPECT WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS UP TO 35 MPH. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160200- /O.CON.KFWD.WI.Y.0011.000000T0000Z-071216T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1056 AM CST SAT DEC 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER ALL OF NORTH TEXAS. EXPECT WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS UP TO 35 MPH. ADDITIONALLY...THE COLD TEMPERATURES WILL COMBINE WITH THE STRONG WINDS TO RESULT IN WIND CHILLS IN THE 20S AND 30S THROUGH EARLY EVENING. WIND CHILLS WILL DROP INTO THE TEENS AND 20S DURING THE OVERNIGHT HOURS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE ACTION TO SECURE LOOSE OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE... AND OTHER LIGHTWEIGHT OBJECTS OUTSIDE THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 160202 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 802 PM CST SAT DEC 15 2007 ...WIND ADVISORY EXPIRES AT 8 PM CST THIS EVENING... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160315- /O.EXP.KFWD.WI.Y.0011.000000T0000Z-071216T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 802 PM CST SAT DEC 15 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING... THE WIND ADVISORY EXPIRES AT 8 PM CST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 10:58 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Dec 14, 10:58 AM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1058 AM CST FRI DEC 14 2007 .AVIATION... 1058 AM FOG AND IFR CEILINGS WILL BE CONTINUING PROBLEM FOR AVIATION. ACARS SOUNDING WITH MOISTURE INSTRUMENTATION AT DFW THIS MORNING INDICATES THAT SURFACE SATURATED LAYER ABOUT 1300 FEET DEEP. NOT ENOUGH SUN THIS TIME OF YEAR TO REALLY PENETRATE AND LIFT THAT LAYER...SO NO LONGER EXPECT CEILINGS TO LIFT TO MVFR TODAY. WHEN RAIN DEVELOPS THIS AFTERNOON VISIBILITIES MAY IMPROVE TO ABOUT 3 MILES DUE TO FOG ACCRETION ON RAIN DROPS...BUT THIS ADDITIONAL MOISTURE WILL CONTRIBUTE TO MORE FOG AFTER SUNSET. EXPECT LIFR AND VLIFR VISIBILITIES TO DEVELOP FAIRLY RAPIDLY AFTER SUNSET AND REMAIN IN PLACE OVERNIGHT UNTIL MORNING COLD FRONT MIXES THE ATMOSPHERE. FOR SATURDAY...AFTER 12Z FROPA CROSSWINDS WILL BECOME A PROBLEM WITH NORTHWEST WINDS 20 TO 30 KT EXPECTED BY MID MORNING. && .UPDATE... 1017 AM AREAS OF FOG...SOME LOCALLY DENSE...WILL CONTINUE THROUGH EARLY AFTERNOON WITH PATCHY FOG POSSIBLE THROUGH THE EVENING HOURS. DENSE FOG MAY BE POSSIBLE TONIGHT AND TOMORROW MORNING...AND WILL CONTINUE TO LOOK INTO THIS SCENARIO. MID LEVEL ECHOES ARE ALREADY DEVELOPING IN OUR SOUTHERN AND EASTERN CWA...AND THIS TREND WILL CONTINUE THROUGH THE DAY. AS THE LOWER ATMOSPHERE SATURATES...THESE ECHOES WILL BEGIN REACHING THE GROUND AFTER NOON. OTHERWISE...JUST A FEW TWEAKS TO HOURLY PARAMETERS. SATURDAY WILL BE A WINDY DAY FOR NORTH TEXAS WITH SUSTAINED WINDS BETWEEN 25 AND 30 MPH. WIND CHILLS SATURDAY NIGHT WILL DROP INTO THE TEENS ACROSS NORTH TEXAS. WILL DETERMINE THE NEED FOR HEADLINES LATER TODAY FOR POSSIBLE ISSUANCE WITH THE AFTERNOON PACKAGE. UPDATED SUITE OF PRODUCTS...INCLUDING HWO...ALREADY AVAILABLE. SCHULTZ && .PREV DISCUSSION... / PREV AVIATION... 507 AM SATURATED SHALLOW FRONTAL INVERSION CONTS TO POSE CHALLENGES WITH DFW AREA AIRPORTS THIS A.M...WITH IFR/LIFR CIGS THE RULE...YET VSBYS RANGING FROM 5-6SM KDAL...DFW FLUCTUATING BTWN VFR AND LIFT PAST HR OR SO. AFW/FTW SITES CONT TO BE IN WORST SHAPE WITH 1/4SM-1 1/2SM VSBYS WITH LIFR CIGS. THIS COULD HAVE A WIDE RANGE OF AFFECTS ON AVIATION...ESPECIALLY DFW WITH ITS OPERATIONS. MEANWHILE...KACT HAS FALLEN TO MVFR CIGS WITH NO IMPROVEMENT EXPECTED ANYTIME SOON. WILL HOLD ONTO SLIGHTLY MORE OPTIMISTIC VSBYS AT KDAL/KDFW WITH VSBYS...BUT WILL PVLG IFR/LIFR CIGS THROUGH THE DAY DUE TO INCREASING RA/SHRA FALLING INTO SHALLOW COLD DOME. WILL KEEP PESSIMISTIC CIGS/VSBYS OVER AT AFW/FTW. KACT WONT SEE ANY IMPROVEMENT THROUGH THE DAY EITHER...ONCE RAIN BEGINS WITH POTENTIAL WORSENING CONDS CIGS/VSBY PER MOS GUIDANCE AND MODELS. AS STRONG S/W TROF LIFTS NE TO OUR N AND W TX SFC LOW TRACKS QUICKLY ACROSS CENTRAL TX INTO LA BY 12Z SAT...RA/SHRA SHOULD DECREASE ACROSS AIRPORTS BY 06Z/AFTR...AS STRONG CD FNT ARRIVES JUST BEFORE 12Z. XPCT MANY AMDS THROUGHOUT NEXT 12-24 HRS. PREV DISCUSSION... 355 AM PATCHY DENSE FOG OCCURRING AROUND FORT WORTH...DECATUR AND DENTON EARLY THIS MORNING...BUT IT/S NOT WIDESPREAD ENOUGH FOR AN ADVISORY AT THE MOMENT. UP ALONG THE RED RIVER...SHERMAN HAS REACHED FREEZING AND GAINESVILLE...MONTAGUE AND FANNIN COUNTIES MAY GO SHORTLY SO PATCHY FREEZING FOG NEAR THE RED RIVER MAY DEPOSIT ICE ON BRIDGES AND OVERPASSES THROUGH MID MORNING. WE WILL USE THE NOW-CAST TO CONVEY THIS MESSAGE AND WATCH THE OBS CLOSELY. IF THE SITUATION GROWS WORST...WE/LL ISSUE ADVISORIES FOR ONE OR BOTH EVENTS. WARM ADVECTION RAIN IS EXPECTED TO SPREAD OVER NORTH TEXAS TODAY AND OVERNIGHT...THEN A STRONG COLD FRONT WILL SWEPT THROUGH THE CWA EARLY SATURDAY. DAYTIME HIGHS MAY OCCUR DURING THE MORNING OVER THE NORTHWEST HALF AS TEMPERATURES FALL SLOWLY OR HOLD STEADY. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL LIKELY LEAD TO A WIND ADVISORY FOR MOST OF THE CWA DURING THE DAY. WE HAVE REMOVE THE MENTION OF SNOW FLURRIES FOR NORTHWEST AND RED RIVER AREAS EARLY SATURDAY MORNING AS MODEL MOISTURE AND THERMODYNAMIC PROFILES AND SOUNDINGS ARE NOT FAVORABLE FOR DENDRITE CRYSTAL FORMATION. SUNDAY MORNING SHOULD BE THE COLDEST DAY SO FAR THIS SEASON WITH SOME AREAS FALLING INTO THE MID 20S. MOSTLY CLEAR SKIES AND A SLOW WARM UP IS EXPECTED MONDAY AND TUESDAY...THEN THE NEXT SYSTEM NEARS WITH A SLIGHT CHANCE OF RAIN WEDNESDAY INTO THURSDAY. MODEL HANDLING OF THIS SYSTEM OVER THE PAST SEVERAL DAY HAS VARIED CONSIDERABLY...THUS OUR CONFIDENCE IN IT/S AFFECT ON NORTH TEXAS IS LOW. HAVE CONTINUE SOME LOW CHANCE POPS FOR SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AND INTO THURSDAY MORNING. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 40 48 28 53 / 50 60 10 0 0 WACO, TX 52 45 52 30 55 / 40 60 10 0 0 PARIS, TX 48 41 45 23 50 / 70 80 20 0 0 DENTON, TX 46 38 46 25 52 / 50 60 10 0 0 MCKINNEY, TX 46 39 46 26 52 / 50 70 10 0 0 DALLAS, TX 47 42 48 29 53 / 50 70 10 0 0 TERRELL, TX 49 43 49 27 53 / 50 70 10 0 0 CORSICANA, TX 51 44 51 28 55 / 50 70 10 0 0 TEMPLE, TX 53 46 55 31 57 / 40 60 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 14, 10:05 AM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1005 AM CST FRI DEC 14 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1005 AM CST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. LOCALLY DENSE FOG WILL CONTINUE THROUGH EARLY AFTERNOON NORTH OF A GOLDTHWAITE...HILLSBORO... TO SULPHUR SPRINGS LINE. PATCHY...DENSE FOG WILL BE POSSIBLE ONCE AGAIN THIS EVENING... GENERALLY ALONG AND EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY SATURDAY. IT WILL BE COLD ENOUGH TO PRODUCE SNOW NEAR THE RED RIVER...AND A FEW FLURRIES ARE POSSIBLE DURING THE DAY. NORTHWEST WINDS BETWEEN 20 AND 30 MPH ARE EXPECTED SATURDAY AFTER THE COLD FRONT MOVES THROUGH. WITH THE COLD TEMPERATURES EXPECTED... WIND CHILLS AS LOW AS THE TEENS CAN BE EXPECTED. AN ELEVATED GRASS FIRE DANGER MAY OCCUR AS WELL ON SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE SOUTHEAST HALF OF NORTH TEXAS WEDNESDAY NIGHT INTO THURSDAY...AS ANOTHER STORM SYSTEM AND COLD FRONT AFFECT THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Dec 14, 1:11 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CST FRI DEC 14 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150400- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 111 PM CST FRI DEC 14 2007 ...BLUSTERY WEATHER EXPECTED ACROSS NORTH TEXAS SATURDAY... A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS FROM WEST TO EAST BEGINNING EARLY SATURDAY MORNING...PROGRESSING ACROSS THE ENTIRE REGION BY SATURDAY EVENING. BEHIND THE FRONT...WINDS WILL INCREASE BETWEEN 25 AND 30 MPH...WITH GUSTS UP TO 35 MPH. TEMPERATURES SATURDAY MORNING WILL RANGE FROM THE UPPER 30S ALONG THE RED RIVER...TO THE MID 40S OVER CENTRAL TEXAS. HOWEVER... TEMPERATURES WILL FALL THROUGH THE DAY AND EVENING AS COLDER AIR FILTERS INTO NORTH TEXAS. THE COLDER AIR COMBINED WITH STRONG GUSTY WINDS WILL RESULT IN THE LOWEST WIND CHILLS NORTH TEXAS HAS EXPERIENCED SO FAR THIS SEASON. WIND CHILLS SATURDAY EVENING THROUGH SUNDAY MORNING WILL DROP INTO THE TEENS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR...TO THE LOW TO MID 20S OVER CENTRAL TEXAS. SUBFREEZING LOW TEMPERATURES ARE EXPECTED AREA WIDE SUNDAY MORNING. IF PLANNING TRAVEL...BE SURE TO BRING EXTRA WINTER CLOTHING... BLANKETS...AND A CELL PHONE IF POSSIBLE. SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 2:07 PM CST | Dense Fog Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.